# SDR AALA201905249008

- Difficulty date: April 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,636 hours, 22,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT CONTINUITY FITTING LH SIDE (L=0.150) IN COCKPIT (1 EA). PERFORMED PERMANENT REPAIR ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT CONTINUTY FITTING LH SIDE IAW EA 293260 **SUPPLEMENTAL REPORT TO CORRECT PART NUMBER IN SECTION 5.**
